MathSciNet Relay Station
MathSciNet bibliographic data
MR896793 (88f:28013) 28D05 (42B25)
Jones, Roger L. Necessary and sufficient conditions for a maximal ergodic theorem along subsequences. Ergodic Theory Dynam. Systems 7 (1987), no. 2, 203–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement